# SDR DALA1247459215

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 42,576 hours, 22,748 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578522
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER AFT SKIN CRACKED.  LOCATED IN AREA OF INSPECTION PER OPN 5950 SCAN NR 2 REF FIG 3-3 AND 3-5.  REPAIRED PER ERA 506496-14AD REV ORIGINAL.
